| Catalog Number |
02.12.0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months from the primary, revision surgery due to instability.The surgeon upsized the insert (from 10 mm to 13 mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2237856: (b)(4) manufactured and released on 02-nov-2022.Expiration date: 2027-10-10.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.